Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 80, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 15, 2015, 6:12 PM CDT for Quitman County, Tallahatchie County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 6:12 PM CDT (23:12 UTC)
- Expired
- Jul 15, 2015, 8:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Quitman County, MS, Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 161 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659
WGUS54 KMEG 152312
FFWMEG
MSC119-135-160115-
/O.NEW.KMEG.FF.W.0080.150715T2312Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 815 PM CDT
* AT 612 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MARKS...LAMBERT...CROWDER...DARLING...PAYNES...
VANCE...BELEN...GLENDORA...RIVERVIEW...LEVERETT...HINCHCLIFF...
LONGSTREET...WAVERLY...ESSEX...DISTALL...STOVER...DENTON...SWAN
LAKE AND WEST MARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
3376 9020 3381 9019 3381 9032 3436 9036
3439 9021 3430 9019 3426 9013 3416 9014
3416 9003 3413 9001 3381 9001 3381 9013
3372 9014 3374 9025 3369 9028
$$2 follow-up statements
424
WGUS74 KMEG 160028
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
728 PM CDT WED JUL 15 2015
MSC119-135-160115-
/O.CON.KMEG.FF.W.0080.000000T0000Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUITMAN MS-TALLAHATCHIE MS-
728 PM CDT WED JUL 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN QUITMAN AND TALLAHATCHIE COUNTIES...
AT 724 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS HAVE MOSTLY
ENDED BUT FLASH FLOODING IS STILL A THREAT AS DRAINAGE CONTINUES
INTO LOW LYING AREAS...CREEKS AND LOCAL STREAMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MARKS...LAMBERT...CROWDER...DARLING...PAYNES...VANCE...
BELEN...GLENDORA...RIVERVIEW...LEVERETT...HINCHCLIFF...LONGSTREET...
WAVERLY...ESSEX...DISTALL...STOVER...DENTON...SWAN LAKE AND WEST
MARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
3376 9020 3381 9019 3381 9032 3436 9036
3439 9021 3430 9019 3426 9013 3416 9014
3416 9003 3413 9001 3381 9001 3381 9013
3372 9014 3374 9025 3369 9028
$$
TVT235
WGUS74 KMEG 160120
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT WED JUL 15 2015
MSC119-135-160129-
/O.EXP.KMEG.FF.W.0080.000000T0000Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUITMAN MS-TALLAHATCHIE MS-
820 PM CDT WED JUL 15 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN QUITMAN AND TALLAHATCHIE
COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
3376 9020 3381 9019 3381 9032 3436 9036
3439 9021 3430 9019 3426 9013 3416 9014
3416 9003 3413 9001 3381 9001 3381 9013
3372 9014 3374 9025 3369 9028
$$
TVTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:44 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 15, 3:44 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT WED JUL 15 2015
.DISCUSSION...
&&
.SHORT TERM... /TONIGHT THROUGH SATURDAY NIGHT/
AT MID-AFTERNOON...SURFACE TROUGH/WEAK FRONT EXTENDED ACROSS
NORTHERN MS...THEN NORTHWARD ACROSS EAST-CENTRAL AR. VISIBLE
SATELLITE SHOWS CU DEVELOPING IN THE FRONTAL ZONE...AND SOME SHRA
STARTING TO APPEAR ON RADAR. MCV FROM OVERNIGHT COMPLEX ALSO EVIDENT
ON VISIBLE/WATER VAPOR SPINNING THROUGH CENTRAL MO.
FOR TONIGHT...EXPECT SCATTERED SHRA/TSRA TO CONTINUE INTO EARLY
EVENING ALONG FRONTAL BOUNDARY. HRRR/NAM12 GUIDANCE SHOWS MISSOURI
STORMS DISSIPATING BEFORE REACHING NORTHERN AR...BUT WILL KEEP LOW
POPS OVER NE AR IN THE EVENT THOSE STORMS HOLD TOGETHER.
FOR THURSDAY...FRONTAL BOUNDARY SHOULD WASH OUT/LIFT NORTH...WITH
SOUTHERLY SURFACE FLOW GRADUALLY RETURNING TO THE CWA. HIGHER
DEWPOINTS SHOULD ALSO RETURN...WITH LOW-MID 70S DEWPOINTS OVER
SOUTHERN/WESTERN PORTIONS OF THE CWA BY 21Z. HEAT INDEX VALUES WILL
WARRANT KEEPING HEAT ADVISORY GOING THROUGH 00Z FRIDAY. MAY SEE SOME
ISOLATED/SCATTERED DIURNAL SHRA/TSRA...BUT WILL KEEP POPS GENERALLY
BELOW 20 PERCENT.
500MB RIDGE BECOMES RE-ESTABLISHED OVER LA/LOWER MISSISSIPPI VALLEY
BY 00Z FRI...AND HOLDS FAST THROUGH THE WEEKEND. THIS WILL TURN
UPPER FLOW MORE ZONAL OVER MOST OF THE MID-SOUTH...AND ALLOW
HOT/HUMID AIRMASS TO REMAIN IN PLACE WITH POPS DECREASING.
CONTINUED HIGHS IN THE MID-UPPER 90S FRIDAY...WITH DEWPOINTS IN
THE 70S...WILL LIKELY MEAN AN EXTENSION OF THE HEAT ADVISORY. WILL
LET LATER SHIFTS FURTHER EVALUATE THIS.
GW
.LONG TERM.../SUNDAY THROUGH WEDNESDAY/
STRONG UPPER RIDGE BEGINS TO FLATTEN JUST A BIT AS THE HIGH CENTER
RETROGRADES WEST. THIS WILL ALLOW A FRONT TO BECOME PROXIMAL TO THE
REGION AND HENCE THE CHANCE FOR ISOLATED TO SCATTERED CONVECTION.
BASED ON UPPER FLOW...BEGIN TO INTRODUCE THE CHANCE FOR
THUNDERSTORMS MONDAY AFTERNOON AND THEN PERSIST THROUGH THE REST OF
THE EXTENDED PERIOD. IN GENERAL THE VERY WARM AND HUMID CONDITIONS
CONTINUE...AMELIORATED ONLY BY SCATTERED CONVECTION.
JEB/CJC
&&
.AVIATION...
FOR 18Z TAF PACKAGE
HIGH PRESSURE CONTINUES ACROSS THE MID SOUTH. NORTHWEST FLOW IS
MORE OVER WESTERN TENNESSEE TODAY BUT THE HIGH WILL MOVE TO THE
EAST ON THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON BUT DISSIPATE SHORTLY AFTER SUNSET. VFR
CONDITIONS ARE ANTICIPATED.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR FAYETTE-LAUDERDALE-
SHELBY-TIPTON.
&&Hazardous weather outlook, Jul 15, 4:05 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 405 PM CDT WED JUL 15 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-162315- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 405 PM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. A HEAT ADVISORY REMAINS IN EFFECT OVER MUCH OF EASTERN ARKANSAS... SOUTHWEST TENNESSEE AND MOST OF NORTH MISSISSIPPI. HEAT INDEX VALUES WILL EXCEED 105 DEGREES IN THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM THURSDAY. HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AND THE HEAT ADVISORY MAY NEED TO BE EXTENDED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Jul 15, 3:13 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CDT WED JUL 15 2015 MSZ012-152100- PANOLA MS- 313 PM CDT WED JUL 15 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR... SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... AT 313 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR ENDVILLE...OR 7 MILES SOUTHEAST OF BATESVILLE... MOVING SOUTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHERN PANOLA COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3438 8988 3432 8973 3417 8974 3417 9002 TIME...MOT...LOC 2013Z 022DEG 10KT 3427 8983
Local storm report, Jul 15, 3:21 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
07/14/2015 RANDOLPH AR EMERGENCY MNGR
TREE ACROSS THE ROAD.
0223 PM TSTM WND DMG MAYNARD 36.42N 90.90W
07/14/2015 RANDOLPH AR EMERGENCY MNGR
TREE FELL ON A HOUSE.
0235 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
07/14/2015 RANDOLPH AR FIRE DEPT/RESCUE
SEVERAL TREES DOWN ACROSS RANDOLPH COUNTY. WINDS
ESTIMATED TO BE BETWEEN 60 AND 70 MPH.
0241 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/14/2015 M66.00 MPH LAWRENCE AR ASOS
57 KNOT WIND REPORTED AT WALNUT RIDGE AIRPORT.
0250 PM TSTM WND GST JONESBORO 35.82N 90.69W
07/14/2015 M59.00 MPH CRAIGHEAD AR ASOS
0253 PM TSTM WND GST PARAGOULD 36.06N 90.51W
07/14/2015 E60.00 MPH GREENE AR TRAINED SPOTTER
WINDS ESTIMATED TO BE GREATER THAN 60 MPH.
0255 PM TSTM WND DMG BIGGERS 36.33N 90.81W
07/14/2015 RANDOLPH AR TRAINED SPOTTER
TREE ON A HOUSE.
0255 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
07/14/2015 GREENE AR PUBLIC
TREE CRUSHED A SHED ON CHADWICK DRIVE.
0300 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
07/14/2015 GREENE AR PUBLIC
TREE DOWN IN PARAGOULD.
0300 PM TSTM WND DMG LEACHVILLE 35.92N 90.26W
07/14/2015 MISSISSIPPI AR PUBLIC
ROOF BLOWN OFF LOCAL GROCERY STORE.
0300 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
07/14/2015 GREENE AR PUBLIC
CANOPY BLOWN OFF PARAGOULD HIGH SCHOOL.
0301 PM TSTM WND GST BROOKLAND 35.90N 90.58W
07/14/2015 M81.00 MPH CRAIGHEAD AR PUBLIC
HAM OPERATOR MEASURED 81 MPH WIND GUST.
0302 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/14/2015 CRAIGHEAD AR 911 CALL CENTER
18 WHEELER BLOWN OVER AT EXXON TRUCK STOP 3109 COMMERCE.
0305 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
07/14/2015 GREENE AR BROADCAST MEDIA
TREE BLOCKING A STREET IN PARAGOULD.
0306 PM TSTM WND DMG BROOKLAND 35.90N 90.58W
07/14/2015 CRAIGHEAD AR PUBLIC
SIGNIFICANT WIND DAMAGE IN BROOKLAND. NUMEROUS TREES DOWN
AND A SHED DESTROYED.
0311 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/14/2015 CRAIGHEAD AR 911 CALL CENTER
POWER LINES DOWN ACROSS HWY 63 WEST OF JONESBORO.
0314 PM TSTM WND GST TRUMANN 35.67N 90.52W
07/14/2015 E68.00 MPH POINSETT AR TRAINED SPOTTER
EST WINDS NEAR 68 MPH WITH POWER OUTAGE IN TRUMANN.
0321 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
07/14/2015 CARROLL TN EMERGENCY MNGR
THREE TREES AND TWO POWERLINES DOWN AMONG SEVERAL
STREETS.
0323 PM TSTM WND DMG CARAWAY 35.76N 90.33W
07/14/2015 CRAIGHEAD AR 911 CALL CENTER
POWER LINES DOWN ON WEST STATE STREET.
0328 PM TSTM WND DMG CARDWELL 36.05N 90.29W
07/14/2015 DUNKLIN MO LAW ENFORCEMENT
TREES DOWN IN CARDWELL.
0330 PM TSTM WND DMG MONETTE 35.89N 90.34W
07/14/2015 CRAIGHEAD AR PUBLIC
TREE ON A HOUSE IN MONETTE VIA PHOTO SUBMITTED TO SOCIAL
MEDIA.
0330 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/14/2015 MISSISSIPPI AR BROADCAST MEDIA
OVERTURNED 18 WHEELER ON I55 AT MILE MARKER 62.
0337 PM TSTM WND GST WILSON 35.57N 90.04W
07/14/2015 E70.00 MPH MISSISSIPPI AR TRAINED SPOTTER
SPOTTER ESTIMATES WIND BETWEEN 60 AND 70 MPH IN WILSON.
0345 PM TSTM WND DMG ATOKA 35.45N 89.77W
07/14/2015 TIPTON TN TRAINED SPOTTER
WIDESPREAD DAMAGE ACROSS TIPTON COUNTY WITH A FEW
BUILDINGS IN ATOKA RECEIVING ROOF AND STRUCTURAL DAMAGE.
0345 PM TSTM WND GST ATOKA 35.45N 89.77W
07/14/2015 M87.00 MPH TIPTON TN TRAINED SPOTTER
0350 PM TSTM WND DMG GILT EDGE 35.53N 89.83W
07/14/2015 TIPTON TN TRAINED SPOTTER
SEVERAL TREES DOWN ACROSS TIPTON COUNTY. HARDEST HIT
AREAS ARE IN GILT EDGE...MUMFORD AND ATOKA.
0350 PM TSTM WND DMG 1 S COVINGTON 35.55N 89.65W
07/14/2015 TIPTON TN TRAINED SPOTTER
POWER LINES DOWN ON HIGHWAY 59.
0350 PM TSTM WND DMG COVINGTON 35.57N 89.65W
07/14/2015 TIPTON TN BROADCAST MEDIA
TREE DOWN IN COVINGTON.
0355 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/14/2015 SHELBY TN PUBLIC
TRAFFIC SIGNAL DOWN ACROSS THE ROAD AT HWYS 51 AND 385.
0400 PM TSTM WND DMG BARTLETT 35.22N 89.84W
07/14/2015 SHELBY TN PUBLIC
TREE DOWN ON MEMPHIS/ARLINGTON ROAD.
0400 PM TSTM WND DMG PARSONS 35.65N 88.12W
07/14/2015 DECATUR TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS DECATUR COUNTY.
0400 PM TSTM WND DMG 3 N HOLLY GROVE 35.69N 89.13W
07/14/2015 HAYWOOD TN EMERGENCY MNGR
SEVERAL TREES DOWN IN HAYWOOD COUNTY.
0400 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/14/2015 SHELBY TN PUBLIC
ROOF COLLAPSE AT ARMORY OF TN NATIONAL GUARD.
0400 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON CAR ON MYNDERS AVE.
0400 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/14/2015 DYER TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS DYER COUNTY WITH POWER OUTAGES.
0400 PM TSTM WND DMG RIPLEY 35.75N 89.53W
07/14/2015 LAUDERDALE TN EMERGENCY MNGR
SEVERAL TREES ACROSS ROADWAYS IN LAUDERDALE COUNTY.
0400 PM TSTM WND DMG TRENTON 35.97N 88.94W
07/14/2015 GIBSON TN EMERGENCY MNGR
SOME TREES DOWN ACROSS THE COUNTY WITH POWER OUTAGES.
0405 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN AMATEUR RADIO
NORTH WOOD DRIVE MEMPHIS BLOCKED BY A TREE WHICH FELL
ONTO AN SUV.
0405 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
LARGE TREE FELL ON A CAR NEAR HIGHLAND AVE.
0405 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE ON POWERLINE AT ECHOLS.
0411 PM TSTM WND GST SPRING CREEK 35.77N 88.68W
07/14/2015 E60.00 MPH MADISON TN PUBLIC
0415 PM TSTM WND DMG GERMANTOWN 35.09N 89.79W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN NEAR NESHOBA ROAD.
0415 PM TSTM WND GST OAKLAND 35.22N 89.51W
07/14/2015 E50.00 MPH FAYETTE TN TRAINED SPOTTER
EST 50 MPH WIND WITH SEVERAL TREE LIMBS DOWN.
0415 PM TSTM WND DMG GERMANTOWN 35.09N 89.79W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON DOGWOOD.
0420 PM TSTM WND DMG LEXINGTON 35.65N 88.39W
07/14/2015 HENDERSON TN EMERGENCY MNGR
SEVERAL TREES DOWN AROUND THE COUNTY...LARGE TREE DOWN ON
A HOUSE
0420 PM TSTM WND GST 4 N ALAMO 35.84N 89.12W
07/14/2015 M57.00 MPH CROCKETT TN TRAINED SPOTTER
IN ADDITION SMALL TREES AND TREE LIMBS DOWN ACROSS THE
COUNTY A FEW BLOCKING ROADS.
0425 PM TSTM WND GST COLLIERVILLE 35.06N 89.68W
07/14/2015 M65.00 MPH SHELBY TN TRAINED SPOTTER
SPOTTER MEASURED 65 MPH WIND GUST NEAR COLLIERVILLE
ELEMENTARY.
0425 PM TSTM WND DMG N BARTLETT 35.22N 89.84W
07/14/2015 SHELBY TN TRAINED SPOTTER
LARGE TREE UPROOTED...SEVERAL OTHER LARGE LIMBS OFF OF
LARGE TREES NEAR BROADWAY N OF BARTLETT.
0430 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON ROBIN HOOD LANE.
0430 PM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON A HOUSE ON SPRINGDALE STREET.
0430 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
07/14/2015 DESOTO MS PUBLIC
TREE DOWN ON POLK LANE.
0430 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
07/14/2015 SHELBY TN BROADCAST MEDIA
TREE DOWN ON HIGHLAND.
0440 PM TSTM WND DMG WHITEVILLE 35.33N 89.15W
07/14/2015 HARDEMAN TN EMERGENCY MNGR
POWER LINES DOWN IN WHITEVILLE.
0445 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
07/14/2015 FAYETTE TN EMERGENCY MNGR
SOME TREES DOWN WITH SCATTERED POWER OUTAGES.
0445 PM TSTM WND GST BOLIVAR 35.26N 89.00W
07/14/2015 E55.00 MPH HARDEMAN TN EMERGENCY MNGR
WINDS AT LEAST 55MPH.
0450 PM TSTM WND DMG OAKLAND 35.22N 89.51W
07/14/2015 FAYETTE TN PUBLIC
FENCE ALONG OUTDOOR POOL DAMAGED BY GUSTY WIND ESTIMATED
TO BE 65 MPH.
0455 PM TSTM WND DMG HENDERSON 35.44N 88.65W
07/14/2015 CHESTER TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS CHESTER COUNTY.
0455 PM TSTM WND DMG HOLLY SPRINGS 34.77N 89.44W
07/14/2015 MARSHALL MS PUBLIC
TREE ON A CAR ON RISING STAR ROAD.
0455 PM TSTM WND DMG HUNTERSVILLE 35.62N 88.98W
07/14/2015 MADISON TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON HWY 223 AND WOMACK LANE.
0458 PM TSTM WND DMG HUNTERSVILLE 35.62N 88.98W
07/14/2015 MADISON TN LAW ENFORCEMENT
TREE ACROSS HWY 18 AND LOWERY ROAD.
0505 PM TSTM WND DMG BOLIVAR 35.26N 89.00W
07/14/2015 HARDEMAN TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS HARDEMAN COUNTY.
0505 PM TSTM WND DMG 12 E SENATOBIA 34.62N 89.76W
07/14/2015 TATE MS PUBLIC
POWERLINE DOWN ON THE ROAD EAST OF SENATOBIA.
0515 PM TSTM WND DMG SELMER 35.17N 88.59W
07/14/2015 MCNAIRY TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE COUNTY WITH POWER OUTAGES.
0515 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
07/14/2015 HARDIN TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS HARDIN COUNTY WITH SCATTERED
POWER OUTAGES.
0600 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2015 TISHOMINGO MS PUBLIC
TREE DOWN BEHIND MINERAL SPRINGS PARK.
0600 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2015 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES BLOCKING SEVERAL ROADS ACROSS THE COUNTY.
0630 PM TSTM WND GST 5 S BELMONT 34.43N 88.21W
07/14/2015 E60.00 MPH ITAWAMBA MS TRAINED SPOTTER
WINDS ESTIMATED BETWEEN 60 AND 70 MPH.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:13 PM CDT | Special Weather Statement | MEG | Panola | 47 min |
| Jul 15, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 47 min |
| Jul 15, 5:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 46 min |
| Jul 15, 6:40 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 35 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.